MAUDE Adverse Event Report: MEDIVATORS INC DSD EDGE ENDOSCOPE REPROCESSING SYSTEM

MEDIVATORS INC DSD EDGE ENDOSCOPE REPROCESSING SYSTEM
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/17/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A steris technician arrived onsite to inspect the dsd edge endoscope reprocessing system.The technician ran test cycles and was unable to duplicate the reported event.No issues were found with the function or operation of the unit; the unit was returned to service.The customer informed the steris technician that the door to the scope room was closed while the dsd edge endoscope reprocessing system was running, potentially attributing to the odor.A follow-up mdr will be submitted should additional information become available.No additional issues have been reported.
 
Event or Problem Description
The user facility reported an "acidic odor" making personnel dizzy in the scope room where their dsd edge endoscope reprocessing system is located.It was not provided whether medical treatment was sought or administered.

Brand Name
DSD EDGE ENDOSCOPE REPROCESSING SYSTEM
Common Device Name
ENDOSCOPE REPROCESSING SYSTEM
Manufacturer (Section D)
MEDIVATORS INC
14605 28th avenue n
minneapolis MN 55447
Manufacturer (Section G)
MEDIVATORS INC
14605 28th avenue n
minneapolis MN 55447
Manufacturer Contact
daniel davy
14605 28th ave north
minneapolis, MN 55447
4403927453
MDR Report Key18715047
Report Number2150060-2024-00009
Device Sequence Number20319210
Product Code FEB
UDI-Device Identifier00677964046674
UDI-Public00677964046674
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/17/2024
Initial Report FDA Received Date02/15/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/05/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown